RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1955, Volume 19, Issue 2  


On the distribution of small values of the modulus of the $\zeta$-function
K. A. Rodosskii
97
Asymptotic expansions for the criteria of fit of A. N. Kolmogorov and N. V. Smirnov
V. S. Korolyuk
103
On covering of sets
Z. I. Kozlova
125
On a new integral transform and its application in the theory of entire functions
M. M. Dzhrbashyan
133
Remark on the paper of Yu. M. Gavrilov, “On convergence of iterative processes”
Yu. L. Shmul'yan
191
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019